Title of article :
Front Propagation Problems with Nonlocal Terms, II
Author/Authors :
Cardaliaguet Pierre، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2001
Pages :
30
From page :
572
To page :
601
Abstract :
We study the propagation of hyper surfaces t of N satisfying the equation V = h x t , where V is the normal velocity of t at x t is the interior of t , and h is a given evolution law. We prove the existence of generalized solutions and an inclusion principle for these generalized solutions.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2001
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
933229
Link To Document :
بازگشت